Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


active person.
Jan 3, 2011

hello Vergel; I first wrote to you back in 2003. That was when I found out that I was hiv pos.For the last approx 8 yrs i have been doing well. My numbers were always good my vl around 1500 and my cd4 around 600-970 pct between 32-36.Now my last three readings are as follow 6/16/10= cd4/679,vl/1200, 9/24/10= cd4/460,vl/2140 and 12/22/10=cd4/424,vl/1756.Are there any supplements that i can take to boost my immune system and elevate my cd4 counts. I have not been on any MEDS as of yet. I still do around 200 pushups daily and walk approx 4 to 6 miles daily. My doctor is considering that I should start MEDS.Is this a good time to start medication or should I wait another 3 months. this is the lowest my cd4 count has ever been. Your advise was well recieved 8 yrs ago. I thank you once again.

Response from Mr. Vergel

I am glad you emailed me with a follow up. I really encourage everyone to do so!

I answered a question similar to yours last week. Here is the answer:

Immune Boosters?

Your viral load is very good, but I am concerned that your CD4 cell count is eroding a bit. With the new meds we have in 2011, I would start meds if I was you. The new HIV treatment guidelines recommend HIV treatment for anyone with CD4 counts of 500 cells/ml or below, no matter what the viral load is.

I am glad you are exercising. But be careful not to overdo it. I also answered a question about over training here:

Overtraning

Please send me an email to let me know how things go.

Nelson



Previous
HIV risk? unprotected vaginal sex twice...
Next
very low cd4 count and exercise

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement